# SDR UF6A980329

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 20770001
- Condition: Loose
- Location: Pax Door
- Part time: 8,604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5761 - FORWARD PAX DOOR EMERGENCY SLIDE PULLED LOOSE FROM DOOR.  MAINTENANCE REMOVED AND REPLACED SLIDE.  SYSTEM OPS CHECKED GOOD.  (M)
